Journal article icon

Journal article

STEADY VORTEX RING CLOSE TO HILLS SPHERICAL VORTEX

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY-MATHEMATICAL AND PHYSICAL SCIENCES More from this journal
Volume:
72
Issue:
SEP
Pages:
253-and
Publication date:
1972-01-01
Pubs id:
pubs:8524
UUID:
uuid:222c25fb-443c-4382-ae19-410374b1a51b
Local pid:
pubs:8524
Source identifiers:
8524
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP